Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
van der Graaf, Adriaan; Wardenaar, René; Neumann, Drexel A.; Taudt, Aaron; Shaw, Ruth G.; Jansen, Ritsert C.; Schmitz, Robert J.; Colomé-Tatché, Maria; Johannes, Frank 
Titel:
Rate, spectrum, and evolutionary dynamics of spontaneous epimutations 
Zeitschriftentitel:
Proceedings of the National Academy of Sciences 
Jahr:
2015 
Band / Volume:
112 
Heft / Issue:
21 
Seitenangaben Beitrag:
6676-6681 
Verlag / Institution:
Proceedings of the National Academy of Sciences 
E-ISSN:
0027-84241091-6490 
Publikationsdatum:
11.05.2015